# SDR AALA20101115GSW02

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,534 hours, 5,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 39C.  OPS CHECK NORMAL.
